Christ. Finasteride has impotence, loss of interest in sex, trouble having an orgasm, abnormal ejaculation listed as "common" side effects. And "Less serious" side effects also include impotence, loss of interest in sex, or trouble having an orgasm, which may persist after discontinuation. I thought this was rare. Why on earth are these side effects considered non-serious? Does the doctor consider impotence in himself as non-serious? This is really disheartening, that they can list this s**t as non-serious. Fvck off with "non-serious". It's the same with many anti-depressants.
Pharmacom Labs PHARMA Nan D300 is presented in a 10ml vial and reportedly contains 300 milligrams of nandrolone decanoate per milliliter according to the label and packaging. Samples of this product were purchased from a European-based authorized reseller and internet source between the dates of April 10, 2015 and May 10, 2015. The samples were forwarded and received by the analytical laboratory Simec AG for HPLC-UV testing on May 19, 2015. The quantitative dosage testing report was completed on June 2, 2015. The “quality code” listed on the product was “zpgtek35de”. The quality code was successfully used to authenticate/verify the product on /code.
My problem is hypogonadism – effectively, as my doctor explained, my body is awash with hormones telling it to produce testosterone, but with little to no effect. He then prescribed Nebido, a hrt injection. However, within a year or so I experienced blood clotting, including a pulmonary embolism. I was then advised to take a blood-thinner for the rest of my life, and to cease the Nebido injections (in case there was a correlation.) Result – I suffer from all the usual results of Low T: excessive weight gain, low motivation, grumpiness, lack of energy, quick to tire, ED, etc. I really need some T in my body!!! What do you suggest – and also, are the natural T boosters also suspect when it comes to embolisms, or are they safe?